# SDR SWAA2015080342442

- Difficulty date: June 29, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N568WN
- Make and model: Boeing 737-76N
- Aircraft serial: 32583
- Aircraft time: 42,714 hours, 19,034 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546595
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME CRACKED AT BS 727A, LBL 19.  REPAIRED FRAME IAW EA.
